Author of the publication

Complexity for partial computable functions over computable Polish spaces.

, and . Math. Struct. Comput. Sci., 28 (3): 429-447 (2018)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Gandy's Theorem for Abstract Structures without the Equality Test.. LPAR, volume 2850 of Lecture Notes in Computer Science, page 290-301. Springer, (2003)Generalised Computability and Applications to Hybrid Systems., and . Ershov Memorial Conference, volume 2244 of Lecture Notes in Computer Science, page 494-499. Springer, (2001)Highlights of the Rice-Shapiro Theorem in Computable Topology., and . Ershov Informatics Conference, volume 10742 of Lecture Notes in Computer Science, page 241-255. Springer, (2017)On the computability of ordered fields., and . CoRR, (2020)Computable elements and functions in effectively enumerable topological spaces., and . Math. Struct. Comput. Sci., 27 (8): 1466-1494 (2017)Satisfiability of Viability Constraints for Pfaffian Dynamics., and . Ershov Memorial Conference, volume 4378 of Lecture Notes in Computer Science, page 260-269. Springer, (2006)Rice-Shapiro theorem in Computable Topology., and . CoRR, (2017)On sigma-definability without equality over the real numbers., and . Math. Log. Q., 54 (5): 535-544 (2008)Complexity for partial computable functions over computable Polish spaces., and . Math. Struct. Comput. Sci., 28 (3): 429-447 (2018)Towards Computability of Higher Type Continuous Data., and . CiE, volume 3526 of Lecture Notes in Computer Science, page 235-241. Springer, (2005)